How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have had very odd symptoms since Oct/November I'm not sure

Customer Question

JA: Hello. What seems to be the problem?
Customer: I have had very odd symptoms since Oct/November I'm not sure of the cause
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: OK. It started with a fecal body odor that started after 2 7day rounds of anti biotics.
JA: Is there anything else the Doctor should be aware of?
Customer: Yes... After that I had back pain, muscle spasms, irregular heartbeats, a goiter, and enlagered glands throughout my body. After a battery of test... The only thing I got out of if was vit d deficiency and proteinuria.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. David replied 7 months ago.

This is Dr. David

antibiotics can kill good bacteria and affect your body's normal bacterial flora which can cause diarrhea and change body odor.

do other people smell this fecal body odor?

are you having problems with diarrhea?

how old are you?

are you having leaking of stool?

are you male or female?